# SDR TRBA2007004

- Difficulty date: February 6, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

AT 16,000 FTS NR2 ENGINE ROLLED BACK TO 0 TQ AND FEATHERED WHILE ENROUTE.  WHILE PERFORMEING MEMORY ITEMS THE NR 2 POWER LEVER WAS BROUGHT BACK TO FLT IDLE AND THE ENGINE RESTARTED ON ITS OWN.  (K)
